# SDR FDEA2020050430879

- Difficulty date: May 3, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 75,443 hours, 18,388 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ULTRASONIC INSPECTION FOUND CRACK INDICATION ON LOWER VERTICAL STABILIZER #4   BANJO FITTING LEFT HAND SIDE FORWARD FLANGE REPAIR AREA AND UNABLE TO DETERMINE   THE CRACK LENGTH DUE TO REPAIR BLOCKAGE AT APPROXIMATELY STATION Y = 2164
